# SDR GLBA2013051300247

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 31,915 hours, 32,454 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: S28775012
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT THEY HAD A RESERVOIR LOW LEVEL FOLLOWED BY A LOW PRESSURE LIGHT, THEN HAD A COMPLETE LOSS OF THE GREEN SYS, FREE FELL THE GEAR AND DECLARED AN EMERGENCY BACK INTO DEPARTURE.   FOUND HYD LEAK AT INLET SIDE OF HYD FILTER LT OF KEEL IN WING CENTER SECTION.  DISCONNECTED FITTING, REPLACED O-RING, AND RECONNECTED FITTING.  PERFORMED SPECIAL INSP FOR HYD FLUID LOSS IAW MX CONTROL PROCEDURES MANUAL 5.12.0 CONFERRED WITH CAPTAIN AND DETERMINED GREEN HYD SYS DID NOT RUN EMPTY SERVICED GREEN HYD RESERVOIR IAW MM 12-13-01.  PERFORMED LEAK CHECK, NO LEAKS NOTED, NO DEFECTS IAW MM 29-10-03.
